# SDR CKSA95142

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transformer
- Part number: 16419
- Condition: Burned
- Location: Pilots Panel
- Part time: 75,157 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

KLAX - ELECTRICAL SMOKE ODOR IN AREA OF PILOTS MAIN PANEL BACK GROUND RHEOSTAT.  PULLED CIRCUIT BREAKER FOR PILOTS BACKGROUND LIGHTING, ODOR DISSIPATED.  REMOVED AND REPLACED PILOTS BACKGROUND LIGHT TRANSFORMER.  OPS CHECK GOOD IAW 33-10-00.  (M)
